# SDR ASAA2017113022742

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,638 hours, 12,882 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 3230
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 63,055 hours, 26,562 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES AFTER MASTER CAUTION RECALL. GROUNDED - YES. CONFIRMED RT PACK TEMP CONTROL VALVE INOP. REPLACED RT PACK TEMP CONTROL VALVE PER B737-800 AMM 21-51-10-400-801. OPERATED PACK PER AMM 21-00-00-800-803. PERFORMED BITE CHECK PER AMM 21-61-00-700-806-002. NO FAULTS NOTED. THIS CLEARS MEL 21-32B. ETOPS GROUND VERIFICATION OF SIGNIFICANT SYSTEM SUCCESSFUL.
